Welcome, Guest
Username: Password: Remember me
×

Advanced Search

Search by Keyword
×

Search Options

Find Posts from
Sort Results by
Search at a specific date
Jump to Result Number
Search in Categories
×

Search Results

Searched for:
22 Jan 2010 19:35
  • Sandi
  • Sandi
Hi
Spooky? Do you not get out much? :woohoo:
Category: Social Chat
22 Jan 2010 20:13
  • Kim
  • Kim
Hi
Hi there, although I'm Kim here, no longer Kimil, figured I have not lived in IL for so long, I should drop the il, but it's me, now just Kim and I'm from Wisconsin, been here 5 years, so now is a good time to change and since I was one of the first to register, I get to be Kim. I had to be Kimil on the other forums, because there was another Kim.

I like the new forum boards, seems easy to me, except for a few little things I'll have to get used to. I don't like having to log on each time and I wish when I clicked the link in the email notice it would just take me there, without having to log on. I find it easier to read through the posts and I love the option for email notice when someone posts to a discussion I'm following.
Category: Social Chat
22 Jan 2010 20:15
  • Kim
  • Kim
That's good you're on plaquenil...rashes might be worse without it and it generally helps joint pain and fatigue
Category: Lupus
22 Jan 2010 20:31
  • Ann
  • Ann
Oh sorry I was thinking of the wrong thing. Can't edit or delete posts though so have to leave it there.. oops.
Category: Social Chat
22 Jan 2010 20:31
  • Sandi
  • Sandi
Ann:

I hope Rituxan works for Caitlin and gives her a break already! Most people do fine with few side effects - less than IVIG usually. Most side effects occur during the infusion and are dealt with then. Few side effects occur after.

The main thing you'd need to watch for is serum sickness. I had it, and it is listed as being more common in children. That can begin 2 to 4 weeks after the first infusion. It's miserable.
22 Jan 2010 20:41
  • tigereyes
  • tigereyes
I think its always been in the back of my hema mind that I have something else going on. My counts were down to 20 today without a drop in the prednisone. So there is definiatly something going on. They both agree it is some kind of connective tissue disease. It does kind of frustate me that for the past 3 years Ive kinda been pushed along. Today the dr had 2 med students with me, they seemed very eager to ask questions and ITP and all my other issues. One of them looked my age and had so many questions. So I guess Ill know more in 2 weeks after all my labs come back and they give me some options for treatment. Sadly they both feel that rituxian is no longer a treatment option for me. The rhema does think it may harder to dx everything since the rituxan may start working.
Category: Lupus
22 Jan 2010 20:47
  • DebbieC
  • DebbieC
Hi
Hi Jenuk, This has been planned for a while but it happened all of a sudden. I was surprised. I was only the first person to post on the Social Chat site here. I hope people will like this format and find it easy to use. I am getting used to it. Have a good week-end, Debbie
Category: Social Chat
22 Jan 2010 21:05
  • CindyL
  • CindyL
I PM'd Joan about this, and she replied back that the in box is now set up, but I can't remember how she told me to access it. I'll print out her PM tomorrow and check it out.
Category: Social Chat
22 Jan 2010 21:06
  • CindyL
  • CindyL
I PM'd Joan about this, and she replied back that the in box is now set up, but I can't remember how she told me to access it. I'll print out her PM tomorrow and check it out.
Category: Social Chat
22 Jan 2010 21:08
  • CindyL
  • CindyL
I PM'd Joan about this, and she replied back that the in box is now set up, but I can't remember how she told me to access it. I'll print out her PM tomorrow and check it out.
Category: Social Chat
22 Jan 2010 21:36
  • tacmom
  • tacmom
Ann...Caitlin's count went up after stopping Nplate. She started a pulse of steroid immediately after stopping to avoid crashing so quickly from stopping Nplate and her count one week afterwards was 135. Then we did nothing for almost 3 weeks and she had her IVIG last week. She's been off Nplate for a little over 6 weeks now.

Sandi...thanks for that! We will definitely watch for serum sickness. It was just a tough week emotionally for me last week feeling helpless when she was throwing up so much.
22 Jan 2010 21:40
  • Angel85
  • Angel85
Thanks, I hope they continue to rise too, i want to start the new year on a good note.
22 Jan 2010 21:50
  • Sandi
  • Sandi
Hi
Kim:

They are working on allowing Log-ins to last longer. Quite a few kinks to work out, but getting there.
Category: Social Chat
22 Jan 2010 21:58
  • lucidawn
  • lucidawn
I'm sorry about Caitlin, too. Its so hard on them, and on us watching whats happening with no power to change it. I agree that its likely the initial phase of coming off the NPlate causing a problem with platet production right now. Maybe she will start making them and then pred will work again.

I am going to take Tim to his pediatrician. Interestingly, today when I came home for a nap I had a dream that his ped was talking to him. He's a real joker and very good with kids(and Tim really like him).In the dream the ped came out and started joking with Tim and saying, 'Boy,why aren't you taking your medicine?" So I asked Tim, "do you feel like a kid or like we treat you like a kid with your meds" and he said no. I told him about the dream and he said, "I've been really wanting to go see Dr. Gunter lately. Lets make an appointment." So, maybe his ped can talk some sense into him. He's the kind of ped that makes paper ties and wears them to work,lol. He's an excellent Doctor too. I told my boys we've given him great training with MS, Congenital Heart Disease, Asthma, and Chronic Refractory ITP.

Anyway, I often have these sorts of dreams that help me make tough decisions. Seems to be God's major way of guiding me directionally.
22 Jan 2010 22:08
  • lucidawn
  • lucidawn
Tim hardly had any symptoms from the Rituxan...but he didn't respond to it either. It is still possible he will get a response in the future though.

VERY SCARY about the girl who bonked her head. What if it had been Caitlin?! OMGosh! I would freak out! I'm sure you deal with that all the time though.

I hope, as with all our kids, that you find the right meds for Caitlin. I never thought Tim would be refractory. I know his hemonc never did. He still has trouble believing it.

We will either be back on the Promacta (if Tim agrees), or probably try the Imuran/Cyclosporin/Cellcept cocktail for Tim. Splenectomy...I just can't get it out of my head that its permanent, it has lasting negative affects (immune suppression, higher risk of developing cancers, the extreme bleed risk after surgery, etc). I don't know. It just seems so radical and last ditch to me...not something you do cause you don't like your meds.
Displaying 76 - 90 out of 66532 results.

BBB Cleveland logo GuideStar Seal NORD Member Badge 2018THSNA logo